zbMATH — the first resource for mathematics

Metrical properties of self-dual bent functions. (English) Zbl 07149379
Summary: In this paper we study metrical properties of Boolean bent functions which coincide with their dual bent functions. We propose an iterative construction of self-dual bent functions in \(n+2\) variables through concatenation of two self-dual and two anti-self-dual bent functions in \(n\) variables. We prove that minimal Hamming distance between self-dual bent functions in \(n\) variables is equal to \(2^{n/2}\). It is proved that within the set of sign functions of self-dual bent functions in \(n\geq 4\) variables there exists a basis of the eigenspace of the Sylvester Hadamard matrix attached to the eigenvalue \(2^{n/2}\). Based on this result we prove that the sets of self-dual and anti-self-dual bent functions in \(n\geq 4\) variables are mutually maximally distant. It is proved that the sets of self-dual and anti-self-dual bent functions in \(n\) variables are metrically regular sets.

94D10 Boolean functions
06E30 Boolean functions
Full Text: DOI
[1] Canteaut, A.; Charpin, P., Decomposing bent functions, IEEE Trans. Inf. Theory, 49, 8, 2004-2019 (2003) · Zbl 1184.94230
[2] Carlet, C.; Crama, Y.; Hammer, Pl, Boolean functions for cryptography and error correcting code, Boolean Models and Methods in Mathematics, Computer Science, and Engineering, 257-397 (2010), Cambridge: Cambridge University Press, Cambridge
[3] Carlet, C.; Danielson, Le; Parker, Mg; Solé, P., Self-dual bent functions, Int. J. Inform. Coding Theory, 1, 384-399 (2010) · Zbl 1204.94118
[4] Carlet, C.; Mesnager, S., Four decades of research on bent functions, J. Des. Codes Cryptogr., 78, 1, 5-50 (2016) · Zbl 1378.94028
[5] Climent, Joan-Josep; García, Francisco J.; Requena, Verónica, A Construction of Bent Functions ofn+2Variables from a Bent Function ofnVariables and Its Cyclic Shifts, Algebra, 2014, 1-11 (2014) · Zbl 1327.94038
[6] Cusick, Tw; Stănică, P., Cryptographic Boolean Functions and Applications (2017), London: Academic Press, London
[7] Danielsen, Lars Eirik; Parker, Matthew G.; Solé, Patrick, The Rayleigh Quotient of Bent Functions, Cryptography and Coding, 418-432 (2009), Berlin, Heidelberg: Springer Berlin Heidelberg, Berlin, Heidelberg · Zbl 1234.06010
[8] Dillon J.: Elementary Hadamard difference sets. PhD. dissertation, Univ. Maryland, College Park (1974). · Zbl 0346.05003
[9] Feulner, T.; Sok, L.; Solé, P.; Wassermann, A., Towards the classification of self-dual bent functions in eight variables, Des. Codes Cryptogr., 68, 1, 395-406 (2013) · Zbl 1280.94053
[10] Hou, X-D, Classification of self dual quadratic bent functions, Des. Codes Cryptogr., 63, 2, 183-198 (2012) · Zbl 1264.06021
[11] Hyun, Jy; Lee, H.; Lee, Y., MacWilliams duality and Gleason-type theorem on self-dual bent functions, Des. Codes Cryptogr., 63, 3, 295-304 (2012) · Zbl 1259.94071
[12] Janusz, Gj, Parametrization of self-dual codes by orthogonal matrices, Finite Fields Appl., 13, 3, 450-491 (2007) · Zbl 1138.94389
[13] Kolomeec, Na, The graph of minimal distances of bent functions and its properties, Des. Codes Cryptogr., 85, 3, 1-16 (2017) · Zbl 1417.94138
[14] Kutsenko, Av, The Hamming distance spectrum between self-dual Maiorana-McFarland bent functions, J. Appl. Ind. Math., 12, 1, 112-125 (2018) · Zbl 1413.94045
[15] Langevin, P.; Leander, G.; Mcguire, G., Kasami bent function are not equivalent to their duals, Finite Fields Appl., 461, 187-197 (2008) · Zbl 1173.94468
[16] Luo, Gaojun; Cao, Xiwang; Mesnager, Sihem, Several new classes of self-dual bent functions derived from involutions, Cryptography and Communications, 11, 6, 1261-1273 (2019)
[17] Mesnager, S., Several new infinite families of bent functions and their duals, IEEE Trans. Inf. Theory, 60, 7, 4397-4407 (2014) · Zbl 1360.94480
[18] Mesnager, S., Bent Functions: Fundamentals and Results, 544 (2016), Berlin: Springer, Berlin · Zbl 1364.94008
[19] Oblaukhov, Ak, Metric complements to subspaces in the Boolean cube, J. Appl. Ind. Math., 10, 3, 397-403 (2016) · Zbl 1374.94798
[20] Oblaukhov, Ak, A lower bound on the size of the largest metrically regular subset of the Boolean cube, Cryptogr. Commun., 11, 4, 777-791 (2019) · Zbl 1456.94102
[21] Preneel, Bart; Van Leekwijck, Werner; Van Linden, Luc; Govaerts, René; Vandewalle, Joos, Propagation Characteristics of Boolean Functions, Advances in Cryptology — EUROCRYPT ’90, 161-173 (1991), Berlin, Heidelberg: Springer Berlin Heidelberg, Berlin, Heidelberg · Zbl 0764.94024
[22] Rothaus, Os, On bent functions, J. Comb. Theory Ser. A, 20, 3, 300-305 (1976) · Zbl 0336.12012
[23] Sok, L.; Shi, M.; Solé, P., Classification and construction of quaternary self-dual bent functions, Cryptogr. Commun., 10, 2, 277-289 (2017) · Zbl 1412.94257
[24] Stănică, P.; Sasao, T.; Butler, Jt, Distance duality on some classes of Boolean functions, J. Comb. Math. Comb. Comput., 107, 181-198 (2018) · Zbl 1432.94228
[25] Tokareva, N., Bent Functions, Results and Applications to Cryptography (2015), London: Academic Press, London · Zbl 1372.94002
[26] Tokareva, Nn, The group of automorphisms of the set of bent functions, Discret. Math. Appl., 20, 5, 655-664 (2010) · Zbl 1211.94057
[27] Tokareva, Nn, On the number of bent functions from iterative constructions: lower bounds and hypotheses, Adv. Math. Commun., 5, 4, 609-621 (2011) · Zbl 1238.94032
[28] Tokareva, N., Duality between bent functions and affine functions, Discret. Math., 312, 666-670 (2012) · Zbl 1234.94068
[29] Wang, Qichun; Johansson, Thomas, A Note on Fast Algebraic Attacks and Higher Order Nonlinearities, Information Security and Cryptology, 404-414 (2011), Berlin, Heidelberg: Springer Berlin Heidelberg, Berlin, Heidelberg · Zbl 1295.94150
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.